# SDR SWAA2015120946925

- Difficulty date: October 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 992345321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM, FORMER CRACKED AT BS 674, OTBD END.  REPAIRED FORMER IAW EA.
